# SDR 96ZZZM665

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 283-2 - IAD-FLL - DIVERTED TO ATL, UNABLE TO CONROL CABIN PRESSURE AT FL 230, CABIN ALT WAS 9,000 AND CLIMBING AT 700 FPM WITH OUTFLOW VALVE FULLY CLOSED.  RECONNECT DUCT FWD OF RIGHT WATER SEPARATOR HOUSING, PRESSURIZED A/C, OPS CHECK GOOD.  REF MM 36-10.
